# SDR DALA2024091609054

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 84,933 hours, 14,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 EXTERIOR EMERGENCY LIGHTS INOP @ R2 & R4 DOORS. CORRECTIVE ACTION: CLEANED LIGT SOCKET, REF B767-400 AMM 33-51. OPS CHECK OK (5128781)
